Hi, For the last 15 years my hair has been getting thinner and thinner and has now got to the stage that if I am near lights my bald patches 'Glow' and I am getting more depressed about it. I have asked the doctor about medication I Know you can get that helps and the response was "Well, yes it works but as soon as you stop taking them it will come out again" ! ! Hello - I.m 67 years old with Lupus SLE and am on 10 different tablets some 4 times a day and still on Oramorph at night after a major spine opp. did not go as planned and I can not lay down without it. So what difference would ONE more pill a day make ?
Cut a long story short I bit the bullet on Tuesday and went for a wig, it was so hard to walk through that door, but the young lady who owns the shop has Total alaopeocia (can't spell that !) She made me feel so at ease and it helped that she knew all about Lupus. I bought the thinnest one, as I perspire a lot with the meds. Hubby's response - "Didn't they have a Blonde one" , I did have long blonde hair but that was 50 years ago !!! and it has grown 'mousey' over the Many years.
I it almost the same colour as my hair, but obviously No Bald top and sides patches. I plucked up courage to go to my Slimming World club on Wednesday and obviously they all knew it was a wig as I have been going for years, but everyone said It was great (and believe me, we are Bluntly honest with each other and are like family and great friends). Four of the men said it made me look 10 years younger (Flattery will get them everywhere! )and one of the girls who has the same problem asked where I got it from so she could go. It was so hard walking in that door, but now I wonder why I worried.
Last night I went out for a meal with my Hubby and wore it, that was going to be the BIG test. I did not perspire at all and did not feel as self conscious as I would have done without it on.
So Lady's , if you are getting depressed about your hair - or Lack of it in my place, do go along a get good advice and go for the Thinnest one if like me you perspire with the meds. By the way it was £75.
I hope this has helped someone, if it helps just 1 person I will be happy.xx